CSpace
onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems
Teng ZD(滕志东)1; Yu YH(俞元洪)2
1999
Source Publicationappliedmathematicsseriesbajournalofchineseuniversities
ISSN1005-1031
Volume014Issue:003Pages:283
AbstractIn this paper, the existence of strictly positive solutions for N species normutonomous Kolmogorov competition systems is studied. By applying the Schauder's flxed pointtheorem some new sufficient conditions are established. In particular, for the almost periodicsystem, tile existence of strictly positive almost periodic solutiorts is obtained, Some previousresults are improved and generalized.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37978
Collection中国科学院数学与系统科学研究院
Affiliation1.新疆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Teng ZD,Yu YH. onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems[J]. appliedmathematicsseriesbajournalofchineseuniversities,1999,014(003):283.
APA 滕志东,&俞元洪.(1999).onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems.appliedmathematicsseriesbajournalofchineseuniversities,014(003),283.
MLA 滕志东,et al."onthestrictlypositivesolutionsofnonautonomouskolmogorovcompetitionsystems".appliedmathematicsseriesbajournalofchineseuniversities 014.003(1999):283.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[滕志东]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[滕志东]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[滕志东]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.